Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 1, Pages 93-94
On vacation models with finite capacity
University of Mons-Hainaut, Department of Applied Mathematics, Place Warocqué 17, Mons B-7000, Belgium
Received 1 December 1999
Copyright © 2000 J. Loris-Teghem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.